# SDR SWIA202053906

- Difficulty date: September 20, 2020
- Submitted: November 13, 2020
- Operation: Air carrier
- Aircraft: N926EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7843
- Aircraft time: 33,864 hours, 33,289 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT LOWER WING SKIN IS CHAFED FROM CONTACT WITH AFT SIDE OF THE FORWARD MLG FAIRING AT BL 45.00.  C-CHECK RO 11/11/2020.  REPAIRED LT LOWER WING SKIN CHAFE FROM CONTACT WITH AFT SIDE OF THE FORWARD MLG FAIRING AT BL 45.00, IAW BOMBARDIER REO.  MAJOR REPAIR TASK AND FORM M337 COMPLETED AND ATTACHED.  NO WEIGHT CHANGE, REFER TO CONTINUE CARD FOR DETAILS OF WORK PERFORMED.
